Spin Studio

Spin and Core

Spin and Core

MODERATE TO HIGH INTENSITY

NEW CLASS! – Try our spin and core fusion class guaranteed to make you sweat!  Start with 30 minutes of HIIT in the spin studio, then move to the fitness studio and complete a killer ab session! A thorough stretch after your core workout will put a nice wrap-up to your day.

Reserve your bike with provided hand towels

Instructor: 
Dani Dickson
Class Day: 
Thursday
Class Time: 
6:15 to 7:15pm
Class Duration: 
60 minutes

Disco Spin

Disco Spin

SELF-PACED

Disco Spin for the ultimate indoor cycling experience!  This is a high energy class that blends cycling technique, great music, disco atmosphere and expert coaching to energise and inspire. A fantastic calorie burner for all fitness types.

Please bring water to class. Reserve your bike with provided hand towel.

Instructor: 
Cheryl Houweling
Class Day: 
Thursday
Class Time: 
12:10 to 12:50pm
Class Duration: 
40 minutes

Rockin Spin

Rockin Spin

SELF-PACED

This indoor cycling class is designed for all fitness levels. The intensity of your ride is under your control, allowing you to work at a pace that is right for your body. The class focuses on aerobic endurance conditioning and aerobic interval training, with brief, high intensity bursts that push past your anaerobic threshold. The rock and roll play lists will keep you moving and help you climb the hills.

Please bring water to class. Reserve your bike with provided hand towel.

Instructor: 
Ken Eng
Class Day: 
Monday
Class Time: 
5:30 to 6:15pm
Class Duration: 
45 minutes

Spin 45

Spin 45

SELF-PACED

This indoor cycling class is designed for all fitness levels. The intensity of your ride is under your control, allowing you to work at a pace that is right for your body. The class focuses on aerobic endurance conditioning and aerobic interval training, with brief, high intensity bursts that push past your anaerobic threshold.

Newcomers to spin are always welcome! Please arrive early for class and identify yourself to your instructor to ensure they can assist you with bike set up before class begins.

Instructor: 
Julian Kanigan
Class Day: 
Thursday
Class Time: 
6:15 to 7:00am
Class Duration: 
45 minutes

Spin 40

Spin 40

SELF-PACED

This indoor cycling class is designed for all fitness levels. The intensity of your ride is under your control, allowing you to work at a pace that is right for your body. The class focuses on aerobic endurance conditioning and aerobic interval training, with brief, high intensity bursts that push past your anaerobic threshold.

Newcomers to spin are always welcome! Please arrive early for class and identify yourself to your instructor to ensure they can assist you with bike set up before class begins.

Instructor: 
Devin Madsen
Class Day: 
Tuesday
Class Time: 
12:10 to 12:50pm
Class Duration: 
40 minutes

Spin 40

Spin 40

SELF-PACED

This indoor cycling class is designed for all fitness levels. The intensity of your ride is under your control, allowing you to work at a pace that is right for your body. The class focuses on aerobic endurance conditioning and aerobic interval training, with brief, high intensity bursts that push past your anaerobic threshold.

Newcomers to spin are always welcome! Please arrive early for class and identify yourself to your instructor to ensure they can assist you with bike set up before class begins.

Instructor: 
Karin Taylor
Class Day: 
Friday
Class Time: 
12:10 to 12:50pm
Class Duration: 
40 minutes

Spin 45

Spin 45

SELF-PACED

This indoor cycling class is designed for all fitness levels. The intensity of your ride is under your control, allowing you to work at a pace that is right for your body. The class focuses on aerobic endurance conditioning and aerobic interval training, with brief, high intensity bursts that push past your anaerobic threshold.

Newcomers to spin are always welcome! Please arrive early for class and identify yourself to your instructor to ensure they can assist you with bike set up before class begins.

Instructor: 
Skylar Urschel
Class Day: 
Sunday
Class Time: 
10:15 to 11:00am
Class Duration: 
45 minutes

Disco Spin

Disco Spin

SELF-PACED

This indoor cycling class is designed for all fitness levels. The intensity of your ride is under your control, allowing you to work at a pace that is right for your body. The class focuses on aerobic endurance conditioning and aerobic interval training, with brief, high intensity bursts that push past your anaerobic threshold.

Newcomers to spin are always welcome! Please arrive early for class and identify yourself to your instructor to ensure they can assist you with bike set up before class begins.

Instructor: 
Nikki Johansen
Class Day: 
Friday
Class Time: 
5:30 to 6:15pm
Class Duration: 
45 minutes

SPIN REV

SPIN REV

SELF-PACED - MODERATE TO HIGH INTENSITY

During this 45-minute spin class, you can expect a full body and mind workout that will have you dancing on your bike. This dynamic spin class incorporates a weight track, and many other fun moves to keep your whole body moving and heart rate elevated for the entire class!

Newcomers to spin are always welcome! Please arrive early for class and identify yourself to your instructor to ensure they can assist you with bike set up before class begins.

Instructor: 
Cheryl Houweling
Class Day: 
Saturday
Class Time: 
10:15 to 11:00am
Class Duration: 
45 minutes

Spin 45

Spin 45

SELF-PACED

This indoor cycling class is designed for all fitness levels. The intensity of your ride is under your control, allowing you to work at a pace that is right for your body. The class focuses on aerobic endurance conditioning and aerobic interval training, with brief, high intensity bursts that push past your anaerobic threshold.

Newcomers to spin are always welcome! Please arrive early for class and identify yourself to your instructor to ensure they can assist you with bike set up before class begins.

Instructor: 
Skylar Urschel
Class Day: 
Tuesday
Thursday
Class Time: 
6:15 to 7:00am
Class Duration: 
45 minutes

Pages

Subscribe to RSS - Spin Studio